# SDR FFKA143

- Difficulty date: November 4, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N6291J
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680350
- Aircraft time: 16,276 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: HYC5005
- Part serial: AH7814
- Condition: Failed
- Location: Hyd System
- Part time: 485 hours, 485 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT ON FINAL, LANDING GEAR WOULD NOT EXTEND NORMALLY.  MX INVESTIGATED PROBLEM AND FOUND THAT THE HYD POWER PACK WOULD TURN ON BUT NO FLUID WAS BEING PUMPED THROUGH THE SYS.  REPLACED POWER PACK, NO FURTHER ACTION NEEDED.
